MAUDE Adverse Event Report: CALDERA MEDICAL INC. GYNECARE TVT OBTURATOR; TVT-CAL-OBTURATOR

CALDERA MEDICAL INC. GYNECARE TVT OBTURATOR; TVT-CAL-OBTURATOR
Model Number 810081
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Urinary Incontinence (4572); Pelvic Pain (4865)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned.Based on the available information, it has been determined that no corrective or preventive action will be proposed at this time.This complaint will be documented and monitored through post-market surveillance activities.If additional information becomes available, the investigation will be updated as necessary.Internal manufacturing number is (b)(4).
 
Event or Problem Description
It was reported an issue concerning the trans obturator tension-free vaginal tape (tvt-o).The purpose of the report was to demonstrate that the overall success rate of the treatment exceeded 75% among women undergoing tvt-o surgery for stress urinary incontinence (sui).However, 5.3% of patients experienced pain, 1% developed mesh erosion, 2.3% experienced voiding dysfunction, and 7% reported abnormal voiding at discharge.
 
Additional Manufacturer Narrative
Additional information: h11.Correction g1.Investigation results: an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition; therefore it has been determined that no corrective and preventive action is required at this time.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable the manufacturing number is: (b)(4).

Brand Name
GYNECARE TVT OBTURATOR
Common Device Name
TVT-CAL-OBTURATOR
Manufacturer (Section D)
CALDERA MEDICAL INC.
4360 park terrace dr.
suite 140
westlake village CA
Manufacturer (Section G)
CALDER MEDICAL
sarl-nauchatel
puits-godet 20
neuchatel 2000
WZ   2000
Manufacturer Contact
mahtab moberg
puits-godet 20
suite 140
neuchatel, 2000
WZ   2000
MDR Report Key24139951
Report Number3003990090-2026-02011
Device Sequence Number12105068
Product Code OTN
UDI-Device Identifier10705031000346
UDI-Public10705031000346
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K033568
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Literature,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number810081
Device Catalogue Number810081
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale